# SDR SIMA200309614

- Difficulty date: April 3, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND STRINGER 19L WAS FOUND TO BE CHAFED BELOW SRM LIMITS BETWEEN FRAME 52 AND 53.  BLENDED THE CHAFED AREA AND PERFORMED A NDT INSPECTION WITH NO CRACK INDICATIONS.  FABRICATED A REPAIR ANGLE, SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 21, CHAPTERS 53-24-02 FIGURE 201.  (M)
